Your browser has javascript turned off or blocked. This will lead to some parts of our website to not work properly or at all. Turn on javascript for best performance.

The browser you are using is not supported by this website. All versions of Internet Explorer are no longer supported, either by us or Microsoft (read more here: https://www.microsoft.com/en-us/microsoft-365/windows/end-of-ie-support).

Please use a modern browser to fully experience our website, such as the newest versions of Edge, Chrome, Firefox or Safari etc.

Johan Rathsman. Photo.

Johan Rathsman

Senior lecturer

Johan Rathsman. Photo.

Fixing the renormalization scheme in NNLO perturbative QCD using conformal limit arguments

Author

  • J. Rathsman

Summary, in English

We discuss how the renormalization scheme ambiguities in QCD can be fixed, when two observables are related, by requiring the coefficients in the perturbative expansion relating the two observables to have their conformal limit values, i.e., to be independent of the [Formula presented] function of the renormalized coupling. We show how the next-to-leading order BLM automatic scale-fixing method can be extended to next-to-next-to-leading order to fix both the renormalization scale and [Formula presented] in a unique way. As an example we apply the method to the relation between Bjorken's sum rule and [Formula presented] and compare with experimental data as well as other scheme-fixing methods.

Publishing year

1996-09-01

Language

English

Pages

3420-3426

Publication/Series

Physical Review D - Particles, Fields, Gravitation and Cosmology

Volume

54

Issue

5

Document type

Journal article

Publisher

American Physical Society

Topic

  • Subatomic Physics

Status

Published

ISBN/ISSN/Other

  • ISSN: 1550-7998